# SDR SWI2025F01662

- Difficulty date: September 23, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Condition: Damaged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EXTERNAL DOOR HANDLE HOUSING UPPER FORWARD EDGE HAS DAMAGE FROM THE OUTER HANDLE CHAFING. MARKED IN RED  (C-CHECK RO 11/30/2025)REPLACED THE SERVICE DOOR HANDLE HOUSING AND HANDLE ASSY REF CRJ-700 CRJ-700 SRM 51-42-06-001-001-A01 AND DWG: CC670-38103 REV C. DOOR ADJUSTMENT AND LEAK CHECKS GOOD.
